| Catalog Number |
254400522 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the distal cutting block is misshapen and sheared drill pin.Patient delay approximate 5 minutes.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h6 health effect impact code if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: distal cutting block mishapen and sheared drill pin.The product was not returned to depuy synthes, however a photo was provided for review.The photograph attached was reviewed, however it does not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photograph provided is not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.